Alert archive / Virginia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 10, NWS Charleston, WV

January 11, 2020Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jan 11, 2020, 7:15 PM EST for Buchanan County, Dickenson County, Virginia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 7:15 PM EST (00:15 UTC)
Expired
Jan 11, 2020, 8:00 PM EST
In force
45 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Buchanan County, VA, Dickenson County, VA

The radar

The Jackson,KY radar (KJKL), 117 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 7:40 PM ESTTSTM WND DMGPrater, VATREES DOWN ALONG ROUTE 83 NEAR PRATER
Jan 11, 7:47 PM ESTTSTM WND DMGGrundy, VATREES DOWN NEAR GRUNDY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2020-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2020-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS51 KRLX 120015
SVRRLX
VAC027-051-120100-
/O.NEW.KRLX.SV.W.0010.200112T0015Z-200112T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
715 PM EST Sat Jan 11 2020

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Dickenson County in southwestern Virginia...
  Buchanan County in southwestern Virginia...

* Until 800 PM EST.

* At 714 PM EST, severe thunderstorms were located along a line
  extending from Deane to near Payne Gap to 7 miles south of
  Cleveland Va to near Bristol Tn, moving northeast at 65 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Clintwood, Grundy, Haysi, Breaks Interstate, Davenport, John
  Flannagan Lake, Big Rock, Trammel, Clinchco, Oakwood, Stacy, Nora,
  Vansant, Hurley, McClure and Roseann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Charleston West Virginia.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3703 8248 3713 8255 3720 8255 3726 8236
      3754 8197 3751 8193 3747 8200 3744 8194
      3736 8193 3732 8186 3729 8185 3729 8179
      3726 8174 3720 8176 3717 8187 3713 8193
      3712 8201 3705 8204 3704 8217 3696 8235
TIME...MOT...LOC 0014Z 243DEG 59KT 3724 8277 3712 8260 3684 8220 3657
8216

HAIL...<.75IN
WIND...70MPH
 
$$

HART
2 follow-up statements
417 
WWUS51 KRLX 120035
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
735 PM EST Sat Jan 11 2020

VAC027-051-120100-
/O.CON.KRLX.SV.W.0010.000000T0000Z-200112T0100Z/
Dickenson VA-Buchanan VA-
735 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR NORTHEASTERN DICKENSON AND BUCHANAN COUNTIES...

At 735 PM EST, severe thunderstorms were located along a line
extending from near Rockhouse to John Flannagan Lake to 8 miles
northwest of Allison Gap to near Abingdon, moving northeast at 65
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Grundy, Haysi, Davenport, Breaks Interstate, John Flannagan Lake, Big
Rock, Clinchco, Stacy, Vansant, Hurley, Oakwood and Roseann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Charleston West Virginia.

&&

LAT...LON 3716 8234 3723 8239 3726 8236 3754 8197
      3751 8193 3747 8200 3744 8194 3736 8193
      3732 8186 3729 8185 3729 8179 3726 8174
      3720 8176 3717 8187 3713 8193 3712 8201
      3705 8204 3704 8217 3710 8226
TIME...MOT...LOC 0035Z 241DEG 58KT 3735 8248 3723 8231 3695 8191 3668
8187

HAIL...<.75IN
WIND...60MPH
 
$$

HART
277 
WWUS51 KRLX 120047
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
747 PM EST Sat Jan 11 2020

VAC051-120056-
/O.CAN.KRLX.SV.W.0010.000000T0000Z-200112T0100Z/
Dickenson VA-
747 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKENSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3722 8215 3731 8222 3734 8224 3754 8197
      3751 8193 3747 8200 3744 8194 3736 8193
      3732 8186 3729 8185 3729 8179 3726 8174
      3720 8176 3717 8187 3713 8193 3712 8201
      3719 8207
TIME...MOT...LOC 0046Z 241DEG 58KT 3740 8232 3728 8215 3700 8175 3673
8171

$$

VAC027-120100-
/O.CON.KRLX.SV.W.0010.000000T0000Z-200112T0100Z/
Buchanan VA-
747 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR BUCHANAN COUNTY...

At 746 PM EST, severe thunderstorms were located along a line
extending from near Phyllis to near Grundy to near Claypool Hill to
near Chilhowie, moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Grundy, Big Rock, Stacy, Vansant, Hurley, Oakwood and Roseann. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Charleston West Virginia.

&&

LAT...LON 3722 8215 3731 8222 3734 8224 3754 8197
      3751 8193 3747 8200 3744 8194 3736 8193
      3732 8186 3729 8185 3729 8179 3726 8174
      3720 8176 3717 8187 3713 8193 3712 8201
      3719 8207
TIME...MOT...LOC 0046Z 241DEG 58KT 3740 8232 3728 8215 3700 8175 3673
8171

HAIL...<.75IN
WIND...60MPH
 
$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 7:04 PM EST, 11 minutes earlier.

Area forecast discussion, Jan 11, 7:04 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
704 PM EST Sat Jan 11 2020

.SYNOPSIS...
Strong cold front crosses tonight with line of gusty showers
and maybe a storm. High pressure Sunday/Monday. Next frontal
system mid week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 355 PM Saturday...

Made a quick update to PoPs to reflect latest radar trends which
shows a pre-frontal band of heavy rain moving into the region
from the west. Gusty winds and brief heavy downpours will be
the main hazards with this band of heavy rain, but the main line
of showers and a few embedded storms is still expected to track
through the region this evening and in the early overnight as a
strong cold front comes sweeping across the area.

As of 1250 PM Saturday...

Already surging above many record highs across the forecast area
this afternoon. May still get a little bit of filtered sunshine
this afternoon, but overall, a fairly thick deck of cirrus is in
place, so relying mainly on warm air advection and downslope
warming to continue slowly inching temperatures up this
afternoon. Those downsloping winds are definitely on the gusty
side, max wind gusts generally in the 35 to 40mph range so far.
Do expect them to pick up some this evening ahead of the front,
as the 850mb winds max out. Wind advisory continues area wide
through the night.

Showers and storms ongoing across central KY/TN ahead of a
strong cold front working through the lower Ohio River Valley
early this afternoon. This front will cross the forecast area
from west to east this evening into tonight. Have small area of
90-100 POPs crossing ahead of the front, along with an isolated
thunder mention. Any stronger shower will have the potential to
mix down the stronger winds just above the surface. Can't rule
out gusts approaching severe limits, but so far not even getting
much thunder in the activity to our west as the bulk of the
instability remains farther south.

Any lingering showers will be ending by sunrise Sunday. Despite
being behind the cold front, highs are still expected to be
decently above normal.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 120 PM Saturday...

Could see some sprinkles on Monday from a disturbance passing to
the north, but overall, dry, and mild conditions as area remains
under a southwesterly flow. Precipitation chances will increase
across the area by Monday night however, with another passing
disturbance and frontal boundary lifting back north across the
region. Temperatures during this period look to remain mild
enough for all precipitation to fall in the form of rain.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 120 PM Saturday...

Another quick hitting system is expected mid week, with
precipitation expected to start in the form of rain, and
possibly transition to some light snow showers, mainly in the
higher terrain counties by late Wednesday night into early
Thursday. However, by the time it becomes cold enough for snow,
bulk of moisture will have eroded. Therefore, any accumulations
will be light.

Focus then shifts to another deep upper trough/low forming
across the central U.S. and moving eastward into the region,
with a return of high moisture transport into the area, and
gusty winds.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 652 PM Saturday...

An area of low pressure centered in western OH will lift to the
ENE this evening and overnight, eventually reaching into western
NY by Sunday morning. This system will drive a strong cold front
across the region tonight as this occurs. Latest radar imagery
shows a line of moderate to heavy rain approaching western
terminals currently, and this activity will continue pushing
eastward overnight. While an isolated embedded thunderstorm
can't be completely ruled out as this activity moves across the
region, did not include VCTS mention in TAFs as the majority of
the precipitation activity will be rain. Regardless, expect
deteriorating flight conditions as this line of showers moves
across the region with quick reductions in VSBYs/CIGs. Thus,
included IFR TEMPOs for all terminals this evening and
overnight as the main precipitation axis moves through. In
addition, strong surface winds are expected through Sunday
morning with winds initially southerly this evening and turning
more westerly overnight.

Any precipitation across the area should taper off quickly by
early Sunday morning as the cold front pushes east of the area
and high pressure builds in. However, plenty of low-level
moisture will linger throughout the area on Sunday which will
maintain a low stratocumulus field across the region. This will
result in widespread MVFR conditions across the area Sunday
morning, but conditions should gradually improve to VFR by the
end of the TAF period as drier air builds in.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of heavy rain and associated flight
restrictions may vary this evening and overnight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 SUN
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EST 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    L    H    H    H
BKW CONSISTENCY  H    H    H    M    M    H    H    H    H    H    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H

AFTER 00Z MONDAY...
No widespread IFR conditions expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until 5 AM EST Sunday for WVZ005>011-013>020-
     024>034-039-040-515>519-521-524-525.
     Wind Advisory until 10 AM EST Sunday for WVZ520-522-523-526.
OH...Wind Advisory until 5 AM EST Sunday for OHZ066-067-075-076-
     083>087.
KY...Wind Advisory until 5 AM EST Sunday for KYZ101>103-105.
VA...Wind Advisory until 5 AM EST Sunday for VAZ003-004.

&&

SYNOPSIS...MZ/SL
NEAR TERM...MZ/RG
SHORT TERM...SL
LONG TERM...SL
AVIATION...RG
Hazardous weather outlook, Jan 11, 3:57 AM EST, 15 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
357 AM EST Sat Jan 11 2020

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>519-521-524-525-120900-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Northwest Webster-
Southeast Pocahontas-Northwest Randolph-
357 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 AM EST
SUNDAY...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ520-522-523-526-120900-
Southeast Nicholas-Southeast Webster-Northwest Pocahontas-
Southeast Randolph-
357 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EST
SUNDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jan 11, 6:26 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     3 NW HURRICANE          38.47N  82.05W
01/11/2020                   PUTNAM             WV   911 CALL CENTER

            POWERLINES BLOWN DOWN ON BENEDICT ROAD

&&

EVENT NUMBER RLX2000115

HART
Local storm report, Jan 11, 6:28 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
628 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     3 NW HURRICANE          38.47N  82.05W
01/11/2020                   PUTNAM             WV   911 CALL CENTER

            POWERLINES BLOWN DOWN ON BENEDICT ROAD DURING SECOND
            STORM THAT HIT

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER RLX2000115

HART
Local storm report, Jan 11, 6:33 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
633 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     HUNTINGTON              38.41N  82.43W
01/11/2020                   CABELL             WV   911 CALL CENTER

            CABELL COUNTY REPORTS NUMEROUS POWER LINES DOWN ACROSS
            MUCH OF THE COUNTY. MANY AREAS ARE WITHOUT POWER

&&

EVENT NUMBER RLX2000116

HART
Local storm report, Jan 11, 6:50 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
650 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     1 SE PIKE               39.28N  81.07W
01/11/2020                   RITCHIE            WV   911 CALL CENTER

            POWER LINES DOWN ON PIKE ROAD NEAR PIKE

0451 PM     TSTM WND DMG     HARRISVILLE             39.21N  81.05W
01/11/2020                   RITCHIE            WV   911 CALL CENTER

            PINE TREES SNAPPED AT VICTORY RIDGE NEAR RITCHIE

&&

EVENT NUMBER RLX2000117
EVENT NUMBER RLX2000118

HART
Local storm report, Jan 11, 7:05 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
705 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     BILLINGS                38.85N  81.40W
01/11/2020                   ROANE              WV   LAW ENFORCEMENT

            TREES DOWN ON REEDSVILLE ROAD

0436 PM     TSTM WND DMG     2 ENE MILLARD           38.89N  81.31W
01/11/2020                   ROANE              WV   911 CALL CENTER

            TREES DOWN ALONG GRACE ROAD

0448 PM     TSTM WND DMG     TRISTAN                 38.80N  81.23W
01/11/2020                   ROANE              WV   911 CALL CENTER

            TREES DOWN ON ROUTE 33 AT ROANE AND CALHOUN COUNTY LINE

&&

EVENT NUMBER RLX2000119
EVENT NUMBER RLX2000120
EVENT NUMBER RLX2000121

HART
Special weather statement, Jan 11, 7:10 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
710 PM EST Sat Jan 11 2020

VAZ003-120045-
Dickenson-
710 PM EST Sat Jan 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKENSON COUNTY...

At 710 PM EST, radar indicated strong thunderstorms were located
along a line extending from Ivan to near Payne Gap to near Norton.
Movement was northeast at 65 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Clintwood, Haysi, Breaks Interstate, John Flannagan Lake, Trammel,
Clinchco, Nora and McClure.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3697 8237 3702 8248 3713 8255 3720 8256
      3724 8245 3727 8235 3728 8234 3731 8229
      3727 8225 3721 8224 3711 8216 3705 8214
      3703 8220 3699 8226 3700 8227 3700 8229
      3696 8236
TIME...MOT...LOC 0010Z 236DEG 56KT 3725 8282 3711 8264 3688 8261

HART

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 7:10 PM ESTSpecial Weather StatementRLXDickenson35 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.